Bar Girls Accused of Drugging Foreigners with Xanax-Spiked Breasts
PATTAYA – Pattaya police have arrested two Thai women accused of drugging tourists by rubbing intoxicating drugs their breasts and spiking drinks then robbing them.
Suchada Yoosuk, 33, and Pattanawan Sawangcheun, 30 were arrested on Pattaya’s Walking Street on Monday night after police tracked them from security camera footage after their alleged victims reported being drugged and robbed.
“They confessed to putting the pills in the drinks three times,” police Lt. Col. Chusak Pinrat told the Khaosod. “But they denied applying it to their nipples, though we have footage showing so.”
In CCTV footage, police said the pair were seen bringing a foreign man to a hotel on two separate occasions, according to police Lt. Col. Chusak Pinrat. Each time, they were seen putting something later identified as an anti-anxiety drug commonly sold as Xanax into their drink and also onto their nipples, he said, before leaving the premises with the men’s belongings.
Gholamreza Azizollah, 52 of Iran, and Yakov Beri Reznik, 65 of Israel, arrived at the police station today and reportedly confirmed the suspects were the ones to rob them.
Both women were charged with robbery and possession of a controlled substance. Police said they hoped the arrest would lead them to whoever sold the pharmaceuticals illicitly.
Xanax and alcohol effects
Used therapeutically as a treatment for anxiety, Xanax (alprazolam) can also cause feelings of relaxation and sometimes euphoria. So can you get high off Xanax? Yes, taking Xanax can make you feel high. Some people like to enhance the euphoric effects of taking Xanax by mixing it with alcohol. In fact, some people have reported some of the following as pleasant Xanax and alcohol effects:
But there’s a dark side as well. Xanax chemically reacts with alcohol, having an additive effect in the body and brain when combined. That means that the effects of BOTH the alcohol and Xanax are intensified when taken together, which can be dangerous and cause overdose.
Short URL: http://www.chiangraitimes.com/?p=36045